# SDR AALA202406250795

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 44,232 hours, 18,572 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 39353
- Condition: Faulty
- Location: Wheel Speed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A REPEAT WRITEUP. ON FINAL APPROACH FULLY CONFIGURED AUTO BREAK SET TO 2, GOT THE "AUTO BREAK DISARM" LIGHT FOLLOWED SHORTLY BY INTERMITTENT ANTI-SKID INOPERATIVE LIGHT EVEN AFTER AUTO BREAKS WERE SELECTED TO OFF. REMOVE AND REPLACED LEFT INBOARD WHEEL SPEED TRANSDUCER. PER AMM 32-42-11, PERFORMED BITE OF AACU, OPERTIONAL CHECK GOOD. PER AMM 32-42-00.
